# SDR UIEA2011070600347

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 51,840 hours, 7,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LOADING OPERATIONS, THROUGH THE NOSE CARGO DOOR, LOADER DROPPED CAUSING DAMAGE TO BS 260, LBL10.75 & RBL 10.75, WL 195.8 - CANTED BULKHEAD STIFFENERS (2 EA.), CONSISTING IN EDGE CRACKS MEASURING 1.5 AND 2.5 INCHES LONG (REF FIG 1). DAMAGE TO THE STIFFENERS EXCEEDS THE SRM 53-10-08-1A-2 ALLOWABLE DAMAGE LIMITS.(DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPETITIVE DVIS AT EVERY 5 FC (FLIGHT CYCLES) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 2,000 (FLIGHT HOURS) AFTER PART 1 IAW THE SRM 51-70-11.)
